Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnny199r

Accutane question for anyone whos tried it

I tried accutane 2 years ago and while it made the acne disappear, it made my lips chap and shed. I know this is a side effect but, my lips were actually disappearing before my eyes. If I ate anything or drank anything they turned to soup, i had never seen anything like it in my life. Layers upon layers would fall off every day no matter how much lip chap or which of the 20 lip products i had purchased, i applied on. At no point were my lips actually normal, the tissue on them was almost constantly white, and id remove the parts that were falling off but putting the lip chap on just made my lips wet, white and peel, you could see it from a hundred yards away. I couldnt eat anything in public it was so embarassing. By the end of the first month on acutane me and my family were worried I actually wouldnt have any tissue left on my lips. I stopped because what happened to lips was something out of a horror movie, or like ebola for the lips. Has anyone ever experienced the side effect that bad? I wish i had a picture because it's hard to accuratly describe the madnitude of lip tissue that turned white and cracked and shed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×